Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Can dizziness be a side effect of quinapril taking for rheumatoid arthritis?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
HI I am taking 1quinapril a day for a long time I have rumatoid arthritis but never taken drugs for that and do not have a lot of actual pain However I have very stiff legs and was having bad cramp in the morning Magnesium tablet seems to have delt with that . I feel weary all the time no energy and just recently have a dizzie head when I put my head down when getting out of bed . I also take coemzyme q10 vitamin E red krill oil tablet when I read of the symptons from taking the Quinaprill I wonder what could replace it My Dr is happy with my BP each time it is checked every 3 mths but I always wonder about the side effects and this lethargy regards I.j.
Posted Fri, 17 Jan 2014 in Lupus
Answered by Dr. Manjeth Kumar G 1 hour later
Brief Answer: Liver failure. other antihypertensives. DMARDS . Detailed Answer: Hello, I have gone through your query and understand your concern. Dizziness and felling of loss of energy are common side effects of Quinapril. If it is bothersome, then you may discuss with your treating physician to switch over to other anti hypertensives. On long use, quinapril, may also cause liver failure. Because there are plenty of anti hypertensives available for hypertension. As for as your rheumatoid arthritis is concerned, It is a progressive disease and we have to control the inflammation. Thus taking Disease Modifying Anti- Rheumatic Drugs (DMARDS) are essential. In addition, Physiotherapy is also needed to reduce the stiffness and pain in legs. Please get examined by rheumatologist, he may prescribe methotrexate or hydroxychloroquine and other drugs based on your findings in examination and health condition. He may also refer to Physiotherapist for physical therapy. Thus consultation with rheumatologist and physiotherapist is very much essential. Hope this helps. Please write back for further queries. Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor